Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 291, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 16, 2011, 2:12 PM CDT for Marengo County, Sumter County, Alabama. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2011, 2:12 PM CDT (19:12 UTC)
- Expired
- Jun 16, 2011, 3:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Marengo County, AL, Sumter County, AL
The radar
The Birmingham radar (KBMX), 159 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 2:30 PM CDT | TSTM WND DMG | 5 Se Ward, AL | LARGE TREE LIMBS SNAPPED OFF AND LOTS OF DEBRIS IN THE ROADWAY ON COUNTY ROAD 10 AND HIGHWAY 17. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 873 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
633
WUUS54 KBMX 161912
SVRBMX
ALC091-119-162000-
/O.NEW.KBMX.SV.W.0291.110616T1912Z-110616T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
212 PM CDT THU JUN 16 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL MARENGO COUNTY IN SOUTHWEST ALABAMA...
SOUTHERN SUMTER COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 300 PM CDT
* AT 212 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTH OF
INDIAN SPRINGS...OR 13 MILES SOUTHEAST OF YORK...AND MOVING
SOUTHEAST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHITFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3249 8815 3233 8789 3230 8803 3230 8832
3231 8833 3237 8835
TIME...MOT...LOC 1912Z 314DEG 4KT 3236 8815
$$
751 follow-up statement
627
WWUS54 KBMX 161930
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 PM CDT THU JUN 16 2011
ALC091-161940-
/O.CAN.KBMX.SV.W.0291.000000T0000Z-110616T2000Z/
MARENGO AL-
230 PM CDT THU JUN 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MARENGO COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3240 8824 3230 8804 3230 8832 3231 8833
3235 8834
TIME...MOT...LOC 1930Z 321DEG 9KT 3232 8823
$$
ALC119-162000-
/O.CON.KBMX.SV.W.0291.000000T0000Z-110616T2000Z/
SUMTER AL-
230 PM CDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
SUMTER COUNTY UNTIL 300 PM CDT...
AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
KINTERBISH...OR 11 MILES SOUTHEAST OF CUBA...MOVING SOUTHEAST AT 10
MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHERN SUMTER COUNTY.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3240 8824 3230 8804 3230 8832 3231 8833
3235 8834
TIME...MOT...LOC 1930Z 321DEG 9KT 3232 8823
$$
75What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 1:05 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 16, 1:05 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 105 PM CDT THU JUN 16 2011 .UPDATE... DISCUSSION. && .DISCUSSION... VERY WELL DEFINED PRECIP WATER AXIS ACROSS CENTRAL ALABAMA EARLY THIS AFTERNOON. THE MOISTURE AXIS COMBINED WITH A SURFACE BOUNDARY FROM LEFTOVER CONVECTION...SHOULD LIMIT COVERAGE THIS AFTERNOON. THE BEST CHANCE FOR THUNDERSTORMS WILL BE ALONG AND SOUTH OF THIS BOUNDARY WHERE THE BEST MOISTURE RESIDES. THIS APPEARS TO BE FROM ALICEVILLE TO MARION TO MONTGOMERY TO PHENIX CITY. ISOLATED DEVELOP IS POSSIBLE NORTH BUT WILL FEW AND FAR BETWEEN. MICROBURST POTENTIAL SOUTH IS IN THE HIGH RANGE AND WITH THE INSTABILITY IN PLACE...SOME STORMS MAY BE STRONG TO SEVERE. STRAIGHT LINE WIND GUSTS AND HAIL WILL BE THE THREATS THROUGH AROUND 8 PM. TEMPS SEVERAL DEGREES COOLER TODAY THAN YESTERDAY...ALTHOUGH HIGHS WILL STILL TOP OUT IN THE 90S. 75 && .AVIATION...18Z TAF DISCUSSION. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON...MAINLY ACROSS SOUTH CENTRAL ALABAMA WHERE MOISTURE IS HIGHER AND LEFTOVER BOUNDARIES COULD PROVIDE A FOCUS FOR DEVELOPMENT. STRONGER STORMS COULD PRODUCE GUSTY WINDS AND HAIL. MOST LIKELY LOCATIONS FOR RAIN WILL BE MGM AND TOI. A CONVECTIVE COMPLEX PUSHING TOWARDS THE MID MISSISSIPPI VALLEY WILL KEEP THE POSSIBILITY OF THUNDERSTORMS IN THE FORECAST PAST SUNSET FOR SEVERAL HOURS. WILL MAKE AMENDMENTS FOR TS THROUGH THE AFTERNOON AS NEEDED. PATCHY FOG IS POSSIBLE OVERNIGHT PRIMARILY AT LOCATIONS THAT RECEIVE RAIN THIS AFTERNOON. DO NOT EXPECT VISIBILITIES TO DROP BELOW MVFR. WINDS THIS AFTERNOON...OUTSIDE OF CONVECTIVE DEVELOPMENT...WILL PRIMARILY BE OUT OF THE SOUTHWEST AT BETWEEN 5 AND 10 KTS. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 73 && .PREV DISCUSSION... /ISSUED 1242 PM CDT THU JUN 16 2011/ UPDATE...FOR AVIATION DISCUSSION. DISCUSSION... MOST OF LAST NIGHT'S ACTIVITY HAS DIED OFF...BUT STILL SEEING A FEW STORMS TRYING TO DEVELOP ON OLD OUTFLOW BOUNDARIES ROAMING AROUND ACROSS THE SOUTHERN PORTIONS OF THE AREA. A WEAK BOUNDARY WILL CONTINUE TO PUSH SOUTHWARD ACROSS THE AREA TODAY..AND WITH SUFFICIENT MOISTURE IN PLACE...COULD SEE SOME ISO TS ACROSS THE SOUTHERN PORTIONS FOR THE AREA THIS AFTN. WILL KEEP SLIGHT CHANCE POPS IN FOR THIS AREA THRU THE DAY. OTHERWISE...EXPECT PARTLY CLOUDY SKIES AND TEMPERATURES RISING INTO THE 90S. LOOKS LIKE A COUPLE OF WEAK UPPER LEVEL IMPULSES WILL SLIDE SEWD TOWARD THE AREA IN THE THU NIGHT THRU FRI NIGHT TIME FRAME. DON'T SEE ANY MAJOR IMPACTS WITH THESE FEATURES...BUT THEY COULD PROVIDE JUST ENOUGH LIFT FOR THE DEVELOPMENT OF SOME ISO STORMS. TONIGHT THERE WILL BE A SMALL CHANCE OF A SHOWER/STORM ACROSS THE ENTIRE CWA...BUT THE FOCUS WILL SHIFT TO THE EASTERN HALF ON FRI AS THE UPPER LEVEL RIDGE BEGINS TO BUILD BACK IN. FOR THE WEEKEND AND INTO EARLY NEXT WEEK...DRY AND HOT CONDITIONS WILL PREVAIL HAS THE UPPER RIDGE BECOMES THE DOMINANT WEATHER FEATURE. TEMPERATURES WILL BE 5 TO 10 DEGREES ABOVE NORMAL THRU THE PERIOD. AFTN HIGHS WILL BE IN THE MID TO UPPER 90S...WITH A COUPLE 100 DEGREE READINGS POSSIBLE. RH VALUES WILL BE RATHER LOW, BUT HEAT INDEX VALUES WILL STILL BE IN THE LOW 100S IN MANY LOCATIONS. OVERNIGHT LOWS WILL GENERALLY BE IN THE UPPER 60S TO LOW 70S. LONG RANGE MODELS SHOW THE RIDGE BREAKING DOWN BY LATE NEXT WEEK AND MOISTURE INCREASING. PW VALUES OFF FORECAST SOUNDINGS FOR BHM INCREASE TO AROUND 2 INCHES ON FRI. HOPEFULLY THE MODELS ARE ON TO SOMETHING AND WE WILL HAVE A DECENT SHOT AT SOME MUCH NEEDED RAINFALL BY THE END OF NEXT WEEK. 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 93 63 93 66 95 / 10 20 20 20 20 ANNISTON 94 67 95 69 95 / 20 20 20 20 20 BIRMINGHAM 94 72 95 74 95 / 20 20 20 20 20 TUSCALOOSA 97 70 98 71 98 / 20 20 20 10 10 CALERA 94 70 97 71 97 / 20 20 20 10 10 AUBURN 92 71 94 73 94 / 20 20 20 20 20 MONTGOMERY 95 71 97 71 98 / 20 20 20 10 20 TROY 94 70 95 67 97 / 50 20 20 10 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 75/19/73
Hazardous weather outlook, Jun 16, 12:50 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1250 PM CDT THU JUN 16 2011 ALZ011>015-017>050-171130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1250 PM CDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE GENERALLY SOUTH OF A LINE FROM TUSCALOOSA TO ALEXANDER CITY TO LAFAYETTE. WIND GUSTS 50 TO 60 MPH... PING PONG SIZE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING ARE POSSIBLE. THE STORMS WILL WEAKEN AND DECREASE IN COVERAGE BY AROUND 8 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME. 75
In the hours before
Local storm report, Jun 16, 11:33 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1133 AM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL OPELIKA 32.65N 85.38W
06/16/2011 E0.25 INCH LEE AL BROADCAST MEDIA
&&
MBAERLocal storm report, Jun 16, 11:40 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1140 AM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 AM HAIL 2 NE BEAUREGARD 32.56N 85.35W
06/16/2011 E1.00 INCH LEE AL PUBLIC
DIME TO QUARTER SIZE HAIL FELL ALONG MOORES MILL ROAD.
&&
LINHARESLocal storm report, Jun 16, 11:42 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1142 AM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 AM HAIL LIBERTY CITY 32.58N 85.75W
06/16/2011 E1.00 INCH MACON AL PUBLIC
DIMES TO QUARTERS REPORTED ON HWY 14 AT CR 38.
&&
LINHARESSpecial weather statement, Jun 16, 11:55 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1155 AM CDT THU JUN 16 2011
ALZ047-048-161745-
LEE AL-RUSSELL AL-
1155 AM CDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUSSELL AND EASTERN
LEE COUNTIES UNTIL 1245 PM CDT...
AT 1155 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LADONIA...OR 6 MILES SOUTHWEST OF SMITHS...MOVING
SOUTHEAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SMITHS...
PHENIX CITY...
SMITHS STATION...
LADONIA...
RUSSELL COUNTY SPORTS COMPLEX...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3222 8492 3229 8530 3275 8529 3275 8513
3274 8511 3269 8511 3267 8509 3264 8509
3261 8508 3252 8500 3246 8499 3244 8496
3233 8500 3231 8494 3226 8489
TIME...MOT...LOC 1655Z 295DEG 18KT 3247 8515
75Special weather statement, Jun 16, 12:10 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1210 PM CDT THU JUN 16 2011
ALZ039-161745-
MARENGO AL-
1210 PM CDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARENGO COUNTY UNTIL
1245 PM CDT...
AT 1207 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR NANAFALIA...OR 20 MILES SOUTHWEST OF LINDEN...
MOVING EAST AT 5 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
NANAFALIA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3208 8809 3207 8807 3208 8805 3210 8806
3214 8805 3215 8802 3219 8801 3218 8788
3199 8796 3198 8808 3201 8812 3206 8812
TIME...MOT...LOC 1710Z 279DEG 6KT 3209 8802
17/KLAWSSpecial weather statement, Jun 16, 1:07 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
107 PM CDT THU JUN 16 2011
ALZ030-031-161845-
GREENE AL-SUMTER AL-
107 PM CDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUMTER AND WESTERN
GREENE COUNTIES UNTIL 145 PM CDT...
AT 107 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WEST UNION...OR 17 MILES NORTH OF LIVINGSTON...
MOVING SOUTHEAST AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WEST UNION...
EMELLE...
GAINESVILLE...
EPES...
BOLIGEE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3288 8836 3295 8830 3275 8794 3256 8812
3276 8838 3279 8837
TIME...MOT...LOC 1807Z 308DEG 12KT 3282 8828
75The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:13 PM CDT | Special Weather Statement | BMX | Marion, Winston | 47 min |
| Jun 15, 8:34 PM CDT | Special Weather Statement | BMX | Cleburne | 26 min |
| Jun 15, 8:40 PM CDT | Special Weather Statement | BMX | Cherokee | 50 min |
| Jun 15, 8:44 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne | 46 min |
| Jun 15, 9:38 PM CDT | Special Weather Statement | BMX | DeKalb | 37 min |
| Jun 15, 10:09 PM CDT | Special Weather Statement | BMX | St. Clair | 36 min |
| Jun 15, 10:13 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne | 32 min |
| Jun 15, 10:16 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby, Talladega | 29 min |
| Jun 15, 10:44 PM CDT | Special Weather Statement | BMX | St. Clair | 46 min |
| Jun 15, 10:50 PM CDT | Special Weather Statement | BMX | Marion | 40 min |
| Jun 15, 10:59 PM CDT | Special Weather Statement | BMX | Chambers | 46 min |
| Jun 15, 11:13 PM CDT | Special Weather Statement | BMX | Russell | 47 min |
| Jun 16, 8:29 AM CDT | Special Weather Statement | BMX | Autauga | 46 min |
| Jun 16, 9:12 AM CDT | Special Weather Statement | BMX | Elmore | 48 min |
| Jun 16, 9:52 AM CDT | Severe Thunderstorm Warning | BMX | Coosa, Elmore | 38 min |
| Jun 16, 10:17 AM CDT | Special Weather Statement | BMX | Elmore | 43 min |
| Jun 16, 10:26 AM CDT | Special Weather Statement | BMX | Lee | 49 min |
| Jun 16, 10:28 AM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Tallapoosa | 47 min |
| Jun 16, 11:19 AM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 41 min |
| Jun 16, 11:55 AM CDT | Special Weather Statement | BMX | Russell | 50 min |
| Jun 16, 12:10 PM CDT | Special Weather Statement | BMX | Choctaw | 35 min |
| Jun 16, 1:07 PM CDT | Special Weather Statement | BMX | Sumter | 38 min |
| Jun 16, 5:57 PM CDT | Special Weather Statement | BMX | Barbour | 48 min |
| Jun 16, 6:05 PM CDT | Special Weather Statement | BMX | Pike | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.